# SDR VNAA202502110018

- Difficulty date: January 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6705311509
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE FS193.00.  SUMMARY: ELECTRICAL BAY FLOOR WEB RIGHT SIDE FS193.00 WAS REPAIRED PER REO 690-53-11-1932 REV. --
